38
Views
3
CrossRef citations to date
0
Altmetric
Original Articles

Algebraicity in the Dirichlet problem in the plane with rational data

, , &
Pages 235-244 | Received 30 Sep 2006, Published online: 19 Oct 2007
 

Abstract

We consider the Dirichlet problem for the Laplace operator with rational data on the boundary of a planar domain. Our main results include a characterization of the disk as the only domain for which all solutions are rational, and a characterization of the simply connected quadrature domains as the only ones for which all solutions are algebraic of a certain type. This note is an exposition, and full details will appear in a forthcoming paper.

Acknowledgements

The authors Bell, Ebenfelt, and Khavinson were partially supported by the NSF grants DMS-0305958, DMS-0401215, and DMS-0139008 respectively.

Notes

∥Dedicated to Professor Peter L. Duren on the occasion of his 70th birthday.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 875.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.